MathSciNet Relay Station
MathSciNet bibliographic data
MR931956 11G05 (11D25 14G25 14K07)
Kenku, M. A.; Momose, F. Torsion points on elliptic curves defined over quadratic fields. Nagoya Math. J. 109 (1988), 125–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement